# SDR DALA2024091909240

- Difficulty date: September 18, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,207 hours, 30,460 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Receptacle
- Condition: Corroded
- Location: Electrical
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 CORROSION ON ELECTRICAL RECEPTACLES LH INBOARD FLAP. CORRECTIVE ACTION: REPLACED ELECTRICAL RECEPTACLE 7541VC AND 7543VC AS PER A320 FAM AWM 27-51-11 AND AWM 27-51-12 AND AIRBUS ESPM 20-44-11. (0563859)
